MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL90 FLEX PLUS ANALYZER

RADIOMETER MEDICAL APS ABL90 FLEX PLUS ANALYZER
Model Number 393-090
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the complaint the hospital reported, on (b)(6) 2025, after performing an arterial blood draw and proceeding with the blood analysis, the pco2 value was found to be higher than normal.The blood gas values were inaccurate, which could affect the diagnosis of the patient's condition.It is necessary to redraw the blood and use a different blood gas analyzer for testing.New information received 14feb2025: at 1:10 am on (b)(6) 2025, using (b)(6), the patient sample test result showed pco2 106 mmhg.The customer believes this result does not match the patient's clinical presentation.At 1:17 am on (b)(6) 2025, using (b)(6), another analyzer at the hospital tested the same sample and obtained a result of 33.9 mmhg.The engineer reported that before the customer tested the sample, (b)(6) had already failed pco2 calibration and qc with error codes 0377 and 0589.As a result, the solution pack (sp) was replaced for the customer.
 
Event or Problem Description
According to the complaint the hospital reported, on (b)(6) 2025, after performing an arterial blood draw and proceeding with the blood analysis, the pco2 value was found to be higher than normal.The blood gas values were inaccurate, which could affect the diagnosis of the patient's condition.It is necessary to redraw the blood and use a different blood gas analyzer for testing.New information received 14feb2025: at 1:10 am on (b)(6), using (b)(6), the patient sample test result showed pco2 106 mmhg.The customer believes this result does not match the patient's clinical presentation.At 1:17 am on (b)(6) using (b)(6), another analyzer at the hospital tested the same sample and obtained a.Result of 33.9 mmhg.The engineer reported that before the customer tested the sample, (b)(6) had already failed pco2 calibration and qc with error codes 0377 and 0589.As a result, the solution pack (sp) was replaced for the customer.New information received 26feb2025: service dump recieved.
 
Additional Manufacturer Narrative
The radiometer investigation has concluded that the cause for the pco2 measurement is measure higher than normal for the period where the incident happen is due to a damaged pco2 sensor.The damaged pco2 sensor is detected by calibration and the automatic quality control performed at the abl90 and is flagged with a ?.

Brand Name
ABL90 FLEX PLUS ANALYZER
Common Device Name
ABL90 FLEX PLUS ANALYZER
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
ditte krøyer
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key21408650
Report Number3002807968-2025-00012
Device Sequence Number15532920
Product Code CHL
UDI-Device Identifier05700693930909
UDI-Public(01)05700693930909(10)R0571N011
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K120197
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-090
Device Catalogue Number393-090
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2025
Supplement Date Received by Manufacturer02/26/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown